# SDR AALA201912109022

- Difficulty date: December 9, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N968NN
- Make and model: Boeing 737823
- Aircraft serial: 33241
- Aircraft time: 15,147 hours, 5,890 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Sheared
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS FWD CABIN DOOR L1 HARD TO OPEN AGENT NOTED EXT. DOOR HANDLE AT 90 DEG. TO NORMAL  (NON FLUSH). MAINTENANCE FOUND BOLT HOLDING GUST LOCK TO DOOR HINGE SHEARED OFF AT BOTTOM OF DOOR HINGE ARM. REMOVED AND REPLACED BROKEN PIN FOR GUIDE ARM IAW AMM 52-11-21. OPS CHECK GOOD.
